A survey on continuous elliptical vector distributions



Downloads per month over past year

Gómez Sánchez-Manzano, Eusebio and Gómez Villegas, Miguel A. and Marín Diazaraque, Juan Miguel (2003) A survey on continuous elliptical vector distributions. Revista matemática complutense, 16 (1). pp. 345-361. ISSN 1988-2807

[thumbnail of 2003surv.pdf]

Official URL: http://www.mat.ucm.es/serv/revista/p_insm_es.htm


In this paper it is taken up a revision and characterization of the class of absolutely continuous elliptical distributions upon a parameterization based on the density function. Their properties (probabilistic characteristics, a±ne transformations, marginal and conditional distributions and regression) are shown in a practical and easy to interpret way. Two examples are fully undertaken: the multivariate double exponential dis-tribution and the multivariate uniform distribution.

Item Type:Article
Uncontrolled Keywords:Elliptical distribution; Elliptically contoured distribution; Stochastic representation; Conditional and marginal distributions; Regression
Subjects:Sciences > Mathematics > Applied statistics
ID Code:11164
Deposited On:16 Sep 2010 08:49
Last Modified:04 Mar 2016 15:01

Origin of downloads

Repository Staff Only: item control page